HOME
ABOUT US
EVENTS & NEWS
RESEARCH GROUP
GRADUATE STUDENTS
VISITORS
COURSES
SEMINARS
CONFERENCES
LECTURES
GETTING HERE
USEFUL LINKS
 

 

Xiumin Ren ㄗ恦蓇穬

Curriculum Vitae

Family name and given name

Family name: Ren

Given name: Xiumin

Address

School of Mathematics
Shandong University
Jinan, Shandong 250100
P. R. China
Fax: 86-531-8836-5806
Email: xmren(at)sdu.edu.cn

Education

Ph.D.: Shandong University, 2001
M.S.: Capital Normal University, 1987
B.S.: Hebei Normal University, 1984

Professional Positions

2004-: Full Professor, Shandong University
2001-2004: Post-Doctoral Fellow, The University of Hong Kong
1995-2004: Lecturer, Associate Professor (1997), Shangdong University
1987-1995: Lecturer, Ningxia University

Research Interests

Additive number theory      Exponential sums      Automorphic forms

Grants

2016-2020: Member of the Key Project of National Natural Foundation (Grant                             No.11531008), by the National Natural Science Foundation.
2015-2017: Shandong province natural science foundation (Grant No. ZR2015-
                    AM016), by the Shandong province natural science foundation.
2010-2012: National natural science foundation (Grant No. 10971119), by the                    National natural science foundation.
2006-2008: National natural science foundation
2004-2006: Foundation for the distinguished young scholars of Shandong                    province

Publications

[19](with Yangbo Ye) Resonance and rapid decay of exponential sums of Fourier       coefficients of a Maass form for GL(m, Z). Sci. China Math. 58(10), 2015, pp.       2105-2124ㄛ doi:10.1007/s11425-014-4955-3.
[18](with Yanjun Yao) Exceptional set for sums of almost equal prime cubes, Sic       Sin Math, 45(1)(2015) ,23-30.
[17](with Yangbo Ye) Resonance of automorphic forms for GL(3). Trans. Amer.       Math. Soc. 367(2015), no. 3, 2137每2157.
[16](with Yangbo Ye) Sums of Fourier coefficients of a Maass form for SL(3,Z) tw-
      isted by exponential functions. Forum Math. 26 (2014), no. 1, 221每238.
[15](with Yangbo Ye) Asymptotic Voronoi's summation formulas and their duality
       for SL(3, Z).Number theory〞arithmetic in Shangri-La, 213每236, Ser.Number       Theory Appl., 8, World Sci. Publ., Hackensack, NJ, 2013.
[14](with Kui Liu) On exponential sums involving Fourier coefficients of cusp forms.       J. Number Theory 132 (2012), no. 1, 171每181.
[13] (with Y.B. Ye) Resonance between automorphic forms and exponential funct-
      ions, Science China Mathematics 2010, (9) 53, 2463-2472.
[12] (with K.M. Tsang) , Waring-Goldbach problem for unlike powers, Acta. Math.        Sinica., English Series. (2)23(2007), 265-280.
[11] (with K.M. Tsang), Waring-Goldbach problem for unlike powers (II),Acta.Math.
      Sinica. (Chinese Series) (1)50(2007), 175-182.
[10] Vinogradov's exponential sums over primes, Acta Arith. (3)124(2006),269-
      285.
[9] (with K.M. Tsang) On representation of integers by sums of a cube and three       cubes of primes, Michigan Math. J.(3) 53 (2005), 571每577.
[8] On exponential sum over primes and application in Waring-Goldbach problem,
      Science in China Ser. A: Mathematics(6) 48(2005), 785-797.
[7] (with K.M. Tsang) On Roth's theorem concerning a cube and three cubes of      primes,Quart. J. Math. (Oxford) 55 (2004), 357-374.
[6] (with K.M. Tsang) On a Waring-Goldbach-type problem for fourth powers, Jou-
      rnal of Number Theory . 108(2004), 90-110.
[5] The major arcs in the ternary Goldbach problem, Acta Math. Hungar. 98 (1-2)      1, (2003), 39-58.
[4] Sums of four cubes of primes, Journal of Number Theory . 98(2003), 156-171.
[3] Density of integers that are the sum of four cubes of primes, Chin. Ann. Math.      (Ser.B) 22(2001), 233-242.
[2] The exceptional set in Roth's theorem concerning a cube and three cubes of      primes,Quart. J. Math. (Oxford) 52 (2001), 107-126.
[1] The Waring-Goldbach problem for cubes, Acta Arith. 94 (2000), 287-301.

 

 
[Back]     
 
Copyright © 2007 All rights reserved, Number Theory in Shandong University